# SDR SWIA2019112246787

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN, BELOW FLOOR, L/H STGR19 AT FS645.0 CLIP HAS CORROSION. (ABOVE FWD CARGO DOOR).  (C-CHECK) RO: 11/21/2019   BLENDED PASSENGER CABIN BELOW FLOOR LH STGR 19 AT FS645 CLIP(CLEAT) (ABOVE FWD CARGO DOOR) IAW SRM. OUT OF LIMITS IAW SRM. REPLACED CLIP(CLEAT) IAW SRM..
